# SDR ABXA000323

- Difficulty date: June 28, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 52,757 hours, 64,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 5910130391
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD NR 6 TEE CAP CRACKED.  REPLACED NR 6 TEE CAP IAW ABX EA 53120037-006.
